Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 177, Number 1, 2014

Editorial Board
pp. ii-ii(1)

Favourites:
ADD
Favourites:
ADD

An internal characterisation of radiality
pp. 10-22(13)
Author: Leek, R.

Favourites:
ADD

Simple Smale flows with a four band template
pp. 23-33(11)
Authors: Haynes, E. L.; Sullivan, M. C.

Favourites:
ADD
Favourites:
ADD

Covering dimension using toric varieties
pp. 59-65(7)
Author: Karasev, R. N.

Favourites:
ADD

Algebraically compact rings
pp. 66-72(7)
Author: Ursul, M.

Favourites:
ADD
Favourites:
ADD

Equivariant absolute extensor property on hyperspaces of convex sets
pp. 88-96(9)
Authors: Jonard-Pérez, N.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more